# SDR CA110607013

- Difficulty date: June 6, 2011
- Submitted: September 9, 2011
- Operation: General aviation
- Make and model: Diamon DA20-A1
- Aircraft time: 6,025 hours
- Engine: Rotax ROTAX912F3
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 5005
- Condition: Split
- Location: Rt Tire
- Part time: 200 hours
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING PILOT DISCOVERED RT TIRE WAS FLAT.  TIRE WAS REMOVED AND DISSASSEMBLED AND LARGE SPLIT FOUND IN TUBE (THERE WAS NO EVIDENCE OF PUNCTURE). THIS HAS BEEN HAPPENNING TOO OFTEN LATELY WITH THIS SIZE OF TIRE TUBE. IN MY OPINION THE TUBE IS MADE TOO SMALL FOR THE SIZE OF TIRE AND IT HAS TO EXPAND TOO MUCH TO MEET THE SIZE OF THE TIRE. ALL MFG SEEM TO MAKE THEM THE SAME.
